About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 825130, 8 pages
http://dx.doi.org/10.1155/2013/825130
Research Article

Strong Convergence Results for Equilibrium Problems and Fixed Point Problems for Multivalued Mappings

1Department of Mathematics, Iran University of Science and Technology, Behshahr, Iran
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Received 21 July 2013; Accepted 10 October 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 J. Vahidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. García-Falset, E. Llorens-Fuster, and T. Suzuki, “Fixed point theory for a class of generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 185–195, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Abkar and M. Eslamian, “Common fixed point results in CAT(0) spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1835–1840, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Eslamian and A. Abkar, “Fixed point theorems for suzuki generalized nonexpansive multivalued mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 457935, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1-4, pp. 123–145, 1994. View at Zentralblatt MATH · View at MathSciNet
  5. S. D. Flåm and A. S. Antipin, “Equilibrium programming using proximal-like algorithms,” Mathematical Programming, vol. 78, no. 1, Ser. A, pp. 29–41, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. A. Latif, L.-C. Ceng, and Q. H. Ansari, “Multi-step hybrid viscosity method for systems of variational inequalities defined over sets of solutions of an equilibrium problem and fixed point problems,” Fixed Point Theory and Applications, vol. 2012, article 186, 26 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Tada and W. Takahashi, “Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 359–370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L.-C. Ceng, S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, “An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 967–974, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Viscosity approximation methods for generalized equilibrium problems and fixed point problems,” Journal of Global Optimization, vol. 43, no. 4, pp. 487–502, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L.-C. Zeng, Q. H. Ansari, and S. Al-Homidan, “Hybrid proximal-type algorithms for generalized equilibrium problems, maximal monotone operators, and relatively nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2011, Article ID 973028, 23 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  13. S. Plubtieng and R. Punpaeng, “A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 455–469, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L.-C. Ceng, N. Hadjisavvas, and N.-C. Wong, “Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems,” Journal of Global Optimization, vol. 46, no. 4, pp. 635–646, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Eslamian, “Convergence theorems for nonspreading mappings and nonexpansive multivalued mappings and equilibrium problems,” Optimization Letters, vol. 7, no. 3, pp. 547–557, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Eslamian, “Hybrid method for equilibrium problems and fixed point problems of finite families of nonexpansive semigroups,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A, vol. 107, no. 2, pp. 299–307, 2013. View at Publisher · View at Google Scholar
  18. A. Moudafi, “Weak convergence theorems for nonexpansive mappings and equilibrium problems,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 37–43, 2008. View at Zentralblatt MATH · View at MathSciNet
  19. U. Kamraksa and R. Wangkeeree, “Generalized equilibrium problems and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Global Optimization, vol. 51, no. 4, pp. 689–714, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Abkar and M. Eslamian, “Strong convergence theorems for equilibrium problems and fixed point problem of multivalued nonexpansive mappings via hybrid projection method,” Journal of Inequalities and Applications, vol. 2012, article 164, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Wang, G. Marino, and Y.-C. Liou, “Strong convergence theorems for variational inequality, equilibrium and fixed point problems with applications,” Journal of Global Optimization, vol. 54, no. 1, pp. 155–171, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Qin, Y. J. Cho, and S. M. Kang, “Viscosity approximation methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 99–112, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. I. Podilchuk and R. J. Mammone, “Image recovery by convex projections using a least-squares constraint,” Journal of the Optical Society of America A, vol. 7, pp. 517–521, 1990.
  25. D. C. Youla, “On deterministic convergence of iterations of relaxed projection operators,” Journal of Visual Communication and Image Representation, vol. 1, no. 1, pp. 12–20, 1990. View at Scopus
  26. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Zentralblatt MATH · View at MathSciNet
  29. E. Lami Dozo, “Multivalued nonexpansive mappings and Opial's condition,” Proceedings of the American Mathematical Society, vol. 38, pp. 286–292, 1973. View at Zentralblatt MATH · View at MathSciNet
  30. T. C. Lim, “A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space,” Bulletin of the American Mathematical Society, vol. 80, pp. 1123–1126, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Dhompongsa, A. Kaewkhao, and B. Panyanak, “Browder's convergence theorem for multivalued mappings without endpoint condition,” Topology and Its Applications, vol. 159, no. 10-11, pp. 2757–2763, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. A. Khamsi and W. A. Kirk, “On uniformly Lipschitzian multivalued mappings in Banach and metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 2080–2085, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. Garcia-Falset, E. Llorens-Fuster, and E. Moreno-Galvez, “Fixed point theory for multivalued generalized nonexpansive mappings,” Applicable Analysis and Discrete Mathematics, vol. 6, no. 2, pp. 265–286, 2012. View at Publisher · View at Google Scholar
  34. A. Latif, T. Husain, and I. Beg, “Fixed point of nonexpansive type and K-multivalued maps,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 429–435, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  35. S. Dhompongsa, W. A. Kirk, and B. Panyanak, “Nonexpansive set-valued mappings in metric and Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 35–45, 2007. View at Zentralblatt MATH · View at MathSciNet
  36. A. Abkar and M. Eslamian, “Fixed point theorems for Suzuki generalized nonexpansive multivalued mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 457935, 10 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  37. Y. Song and H. Wang, “Convergence of iterative algorithms for multivalued mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1547–1556, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. A. Latif and I. Beg, “Geometric fixed points for single and multivalued mappings,” Demonstratio Mathematica, vol. 30, no. 4, pp. 791–800, 1997. View at Zentralblatt MATH · View at MathSciNet
  39. M. Eslamian and A. Abkar, “One-step iterative process for a finite family of multivalued mappings,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 105–111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. S. Dhompongsa, A. Kaewkhao, and B. Panyanak, “On Kirk's strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 459–468, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. M. O. Osilike and D. I. Igbokwe, “Weak and strong convergence theorems for fixed points of pseudocontractions and solutions of monotone type operator equations,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 559–567, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet